Translator Disclaimer
March 2021 Generalized bounds for hyperbolic sine and hyperbolic cosine functions
Ramkrishna M. Dhaigude, Yogesh J. Bagul, Vinay M. Raut
Tbilisi Math. J. 14(1): 41-47 (March 2021). DOI: 10.32513/tmj/1932200813

Abstract

The main objective of this paper is to establish several new lower and upper bounds for the functions $\sinh x/x$ and $\cosh x$. Following the simple approach, our results give refinements and generalizations of some known inequalities involving these functions.

Dedication

This paper is dedicated to Professor Edward Neuman on his 77th birthday.

Citation

Download Citation

Ramkrishna M. Dhaigude. Yogesh J. Bagul. Vinay M. Raut. "Generalized bounds for hyperbolic sine and hyperbolic cosine functions." Tbilisi Math. J. 14 (1) 41 - 47, March 2021. https://doi.org/10.32513/tmj/1932200813

Information

Received: 15 November 2019; Accepted: 17 December 2020; Published: March 2021
First available in Project Euclid: 1 April 2021

Digital Object Identifier: 10.32513/tmj/1932200813

Subjects:
Primary: 26D07
Secondary: 26D20, 33B10

Rights: Copyright © 2021 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
7 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.14 • No. 1 • March 2021
Back to Top